VOL. 5 · NO. 2 | 2011
 
VIEW ALL ABSTRACTS +
Articles
B. V. Rajarama Bhat
Banach J. Math. Anal. 5 (2), 1-5, (2011) DOI: 10.15352/bjma/1313362996
KEYWORDS: von Neumann algebra, unitary conjugation, 46L10, 47A65
M. Adib, J. Bracic, A. Riazi
Banach J. Math. Anal. 5 (2), 6-14, (2011) DOI: 10.15352/bjma/1313362997
KEYWORDS: quasi-multiplier, Multiplier, Banach Algebra, second dual, Arens regularity, 47B48, 46H25
Mujahid Abbas, Ishak Altun, Hakan Simsek
Banach J. Math. Anal. 5 (2), 15-24, (2011) DOI: 10.15352/bjma/1313362998
KEYWORDS: fixed point, ‎cone metric space, integral type contraction, 54H25, 47H10
Dragan S. Djordjevic, Dijana Mosic
Banach J. Math. Anal. 5 (2), 25-32, (2011) DOI: 10.15352/bjma/1313362999
KEYWORDS: EP elements, Moore-Penrose inverse, group inverse, Banach Algebra, 46L05, 47A05
Ivan Peric, Predrag Vukovic
Banach J. Math. Anal. 5 (2), 33-43, (2011) DOI: 10.15352/bjma/1313363000
KEYWORDS: multilinear Hilbert's inequality, homogeneous kernel, the best possible constant, conjugate exponents, 26D15, 47A07
Erik Bedos, Tron A. Omland
Banach J. Math. Anal. 5 (2), 44-58, (2011) DOI: 10.15352/bjma/1313363001
KEYWORDS: full group C*-algebra, primitivity, free product, antiliminary, 46L05, 22D25, 46L55
Franz Luef, Zohreh Rahbani
Banach J. Math. Anal. 5 (2), 59-72, (2011) DOI: 10.15352/bjma/1313363002
KEYWORDS: modulation spaces, pseudodifferential operators, Wilson basis, Shubin classes, 47G30, 42C15, ‎42C40, 47B10
Ran Levy, Gideon Schechtman
Banach J. Math. Anal. 5 (2), 73-83, (2011) DOI: 10.15352/bjma/1313363003
KEYWORDS: almost isometry, $l_p$ spaces, Complementation, 46E30, 46B45, 46B03
S. Mohammad Moshtaghioun, Manijeh Salimi
Banach J. Math. Anal. 5 (2), 84-92, (2011) DOI: 10.15352/bjma/1313363004
KEYWORDS: Gelfand-Phillips property, Schur property, limited set, evaluation operator, operator ideal, 47L05, 47L20, 46B28
Jose Maria Almira
Banach J. Math. Anal. 5 (2), 93-105, (2011) DOI: 10.15352/bjma/1313363005
KEYWORDS: approximation space, real interpolation space, ‎embedding‎, 41A65, 41A25, 41A35, 41A17, 46B70, 46E35
Sing-Cheong Ong, Titarii Wootijirattikal
Banach J. Math. Anal. 5 (2), 106-121, (2011) DOI: 10.15352/bjma/1313363006
KEYWORDS: C*-algebra, state space, weak* topology, dual space, 46E40, 46L30
Vladimir Manuilov, Jingming Zhu
Banach J. Math. Anal. 5 (2), 122-125, (2011) DOI: 10.15352/bjma/1313363007
KEYWORDS: C*-reflexivity, C*-algebra, Higson corona, 46L08, 54D99
Dilian Yang
Banach J. Math. Anal. 5 (2), 126-130, (2011) DOI: 10.15352/bjma/1313363008
KEYWORDS: cosine function, non-abelian Fourier transform, representation of a compact group, 39B52‎, 22C05, 43A30
Alireza Kamel Mirmostafaee
Banach J. Math. Anal. 5 (2), 131-137, (2011) DOI: 10.15352/bjma/1313363009
KEYWORDS: ‎quasi-continuous mapping, strong quasi-continuity, topological game, ‎54C30, 54C35‎, 54C05, ‎46E15
F. Dadipour, A. Maric, M. S. Moslehian, R. Rajic
Banach J. Math. Anal. 5 (2), 138-151, (2011) DOI: 10.15352/bjma/1313363010
KEYWORDS: Dunkl-Williams inequality, ‎operator inequality, norminequality, p-angular distance, characterization of inner product space, inner product C*-module, 47A63, 26D15
Back to Top